Alert archive / Oklahoma / Wind Advisories in 2024

Wind Advisory 1, NWS Tulsa, OK

January 7, 202422 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this wind advisory at Jan 7, 2024, 1:50 PM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jan 8, 2024, 7:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2024, 1:50 PM CST (19:50 UTC)
In effect from
Jan 8, 2024, 7:00 AM CST
Expired
Jan 8, 2024, 2:10 PM CST
In force
7 hr
Issued by
NWS Tulsa, OK
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

181 
WWUS74 KTSA 071950
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
150 PM CST Sun Jan 7 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
/O.NEW.KTSA.WI.Y.0001.240108T1300Z-240108T2300Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
150 PM CST Sun Jan 7 2024

...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM CST MONDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts 40 to 50 mph
  expected. Wind speeds will vary considerably through the day
  with areas of heavier rain possibly associated with the
  strongest winds.

* WHERE...Portions of northwest and west central Arkansas and 
  east central, northeast and southeast Oklahoma.

* WHEN...From 7 AM to 5 PM CST Monday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
5 follow-up statements
417 
WWUS74 KTSA 080926
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
326 AM CST Mon Jan 8 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-082300-
/O.CON.KTSA.WI.Y.0001.240108T1300Z-240108T2300Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
326 AM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...

* WHAT...Southeast winds 20 to 30 mph with gusts 40 to 50 mph 
  expected. Wind speeds will vary considerably through the day 
  with areas of heavier rain possibly associated with the 
  strongest winds.

* WHERE...Portions of northwest and west central Arkansas and 
  east central, northeast and southeast Oklahoma.

* WHEN...From 7 AM to 5 PM CST Monday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
812 
WWUS74 KTSA 081506
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
906 AM CST Mon Jan 8 2024

ARZ001-002-010-011-082300-
/O.UPG.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
/O.NEW.KTSA.HW.W.0001.240108T1506Z-240108T2000Z/
/O.NEW.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
906 AM CST Mon Jan 8 2024

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 2 PM TO 5 PM CST THIS AFTERNOON...

* WHAT...For the High Wind Warning, southeast winds 25 to 35 mph 
  with gusts up to 60 mph. For the Wind Advisory, southeast 
  winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Benton, Carroll, Washington AR and Madison Counties.

* WHEN...For the High Wind Warning, until 2 PM CST this 
  afternoon. For the Wind Advisory, from 2 PM to 5 PM CST this 
  afternoon.

* IMPACTS...Sustained wind speeds of at least 40 mph or gusts of 
  58 mph or more will lead to property damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ019-020-029-OKZ049-053>076-082300-
/O.CON.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage-
Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, 
Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau
906 AM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...Southeast winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of northwest and west central Arkansas and 
  east central, northeast and southeast Oklahoma.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
196 
WWUS74 KTSA 081903
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
103 PM CST Mon Jan 8 2024

OKZ054-059-064-065-082300-
/O.CAN.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
/O.EXA.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/
Osage-Pawnee-Creek-Okfuskee-
Including the cities of Pawhuska, Pawnee, Sapulpa, and Okemah
103 PM CST Mon Jan 8 2024

...WIND ADVISORY IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

* WHAT...Southeast winds 15 to 20 mph with gusts up to 35 mph 
  expected.

* WHERE...Osage, Pawnee, Creek and Okfuskee Counties.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ001-002-010-011-082300-
/O.CON.KTSA.HW.W.0001.000000T0000Z-240108T2000Z/
/O.CON.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
103 PM CST Mon Jan 8 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...For the High Wind Warning, southeast winds 20 to 25 mph 
  with gusts up to 55 mph. For the Wind Advisory, southeast 
  winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Benton, Carroll, Washington AR and Madison Counties.

* WHEN...For the High Wind Warning, until 2 PM CST this 
  afternoon. For the Wind Advisory, until 5 PM CST this 
  afternoon.

* IMPACTS...Sustained wind speeds of at least 40 mph or gusts of 
  58 mph or more will lead to property damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ019-020-029-OKZ049-053-055>058-060>063-066>076-082300-
/O.CON.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Washington OK-
Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Delaware-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Antlers, Clayton, Hugo, Bartlesville, Nowata, Vinita, Miami, 
Tulsa, Claremore, Pryor, Grove, Jay, Okmulgee, Wagoner, 
Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, 
Stigler, Wilburton, and Poteau
103 PM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...Southeast winds 10 to 20 mph with gusts up to 45 mph.

* WHERE...Portions of northwest and west central Arkansas and 
  east central, northeast and southeast Oklahoma.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
485 
WWUS74 KTSA 081928
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
128 PM CST Mon Jan 8 2024

OKZ054-059-064-065-082030-
/O.CAN.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/
Osage-Pawnee-Creek-Okfuskee-
Including the cities of Pawhuska, Pawnee, Sapulpa, and Okemah
128 PM CST Mon Jan 8 2024

...WIND ADVISORY IS CANCELLED...

Wind gusts to 30-35 mph are still possible through this afternoon.

$$

OKZ049-053-055>057-060>062-066>068-070-071-073>075-082030-
/O.CAN.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
Pushmataha-Choctaw-Washington OK-Nowata-Craig-Tulsa-Rogers-Mayes-
Okmulgee-Wagoner-Cherokee-Muskogee-McIntosh-Pittsburg-Haskell-
Latimer-
Including the cities of Antlers, Clayton, Hugo, Bartlesville, 
Nowata, Vinita, Tulsa, Claremore, Pryor, Okmulgee, Wagoner, 
Tahlequah, Muskogee, Checotah, McAlester, Stigler, and Wilburton
128 PM CST Mon Jan 8 2024

...WIND ADVISORY IS CANCELLED...

Wind gusts to 30-35 mph are still possible through this afternoon.

$$

ARZ001-002-010-011-082300-
/O.CON.KTSA.HW.W.0001.000000T0000Z-240108T2000Z/
/O.CON.KTSA.WI.Y.0002.240108T2000Z-240108T2300Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
128 PM CST Mon Jan 8 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...For the High Wind Warning, southeast winds 20 to 25 mph 
  with gusts up to 55 mph. For the Wind Advisory, southeast 
  winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Benton, Carroll, Washington AR and Madison Counties.

* WHEN...For the High Wind Warning, until 2 PM CST this 
  afternoon. For the Wind Advisory, until 5 PM CST this 
  afternoon.

* IMPACTS...Sustained wind speeds of at least 40 mph or gusts of 
  58 mph or more will lead to property damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

ARZ019-020-029-OKZ058-063-069-072-076-082300-
/O.CON.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
Crawford-Franklin-Sebastian-Ottawa-Delaware-Adair-Sequoyah-
Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Miami, Grove, Jay, Stilwell, Sallisaw, and Poteau
128 PM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...Southeast winds 10 to 20 mph with gusts up to 50 mph.

* WHERE...In Arkansas, Crawford, Franklin and Sebastian 
  Counties. In Oklahoma, Ottawa, Delaware, Adair, Sequoyah and 
  Le Flore Counties.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
180 
WWUS74 KTSA 082010
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
210 PM CST Mon Jan 8 2024

ARZ001-002-010-011-082115-
/O.CAN.KTSA.WI.Y.0002.000000T0000Z-240108T2300Z/
/O.EXP.KTSA.HW.W.0001.000000T0000Z-240108T2000Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
210 PM CST Mon Jan 8 2024

...WIND ADVISORY IS CANCELLED...
...HIGH WIND WARNING HAS EXPIRED...

Winds may still gust to 35 mph through the afternoon.

$$

ARZ019-020-029-OKZ058-063-069-072-076-082115-
/O.CAN.KTSA.WI.Y.0001.000000T0000Z-240108T2300Z/
Crawford-Franklin-Sebastian-Ottawa-Delaware-Adair-Sequoyah-
Le Flore-
Including the cities of Van Buren, Ozark, Charleston, Fort Smith,
Miami, Grove, Jay, Stilwell, Sallisaw, and Poteau
210 PM CST Mon Jan 8 2024

...WIND ADVISORY IS CANCELLED...

Winds may still gust to 35 mph through the afternoon.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Jan 7, 11:16 AM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Jan 7, 11:16 AM CST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1116 AM CST Sun Jan 7 2024

...New AVIATION...

.SHORT TERM...
(The rest of today )
Issued at 1021 AM CST Sun Jan 7 2024

Filtered sunshine and a return to southerly flow will help
temperatures rise quickly today with highs in the 50s for most
areas. As the upper level trough digs west of the forecast area,
strong height/pressure falls will occur through the afternoon,
with a surface low developing over the Panhandle. Breezy
southeasterly winds will ramp up through the evening as a result.
Cloud cover will also thicken and lower this evening.

&&

.LONG TERM...
(Tonight through Saturday)
Issued at 305 AM CST Sun Jan 7 2024

As we move into tonight, a mid-level low that is expected to
be carved out over the Four Corners area today will begin to
eject out into the Plains. Strong isentropic lift will develop
across the area tonight and continue into Monday as the mid-
level low moves into central Oklahoma. Enough instability
will be present for isolated to scattered thunderstorms during
the day Monday. With strong such a strong wind field present
over the area, a few storms could produce strong winds. Most
areas will see one-half to one inch of rain on Monday. However,
locally higher amounts are possible with precipitable water values
running well above normal.

As the mid-level low moves across northeast Oklahoma Monday
evening, a dry slot will move into the area cutting off
the heavier precipitation. A transition from light rain to
light snow is expected late Monday night into Tuesday morning
as the precipitation shield gradually shifts northeast of the
area. With the associated surface low moving from western Oklahoma
Monday evening to near St.Louis Tuesday morning, the band of heavier
snow continues to trend further to the north of the area. However,
minor impacts from snow are still possible (30-50%) across portions
of northeast Oklahoma and northwest Arkansas late Monday night into
Tuesday with one-half to one inch of snow currently forecast. Northwest
winds of 15 to 25 with gusts to around 40 mph will also likely
cause blowing snow and make travel more hazardous. A winter weather
advisory will likely be needed for portions of the area during
this time-frame. Stay tuned.

The forecast becomes a lot more murky after mid-week. The models are
in general agreement that a cold front will move through the area
Wednesday night as a northern stream system moves across the north/
central Plains. This boundary moves through the area dry. The models
differ greatly on the surge of arctic air in the wake of the initial
boundary as we move into Friday. This is important as another
mid-level shortwave is expected to sweep out of the Southwest
and across the Plains Friday into Saturday. Precipitation type for
this system is very uncertain at this time. However, there is
at least a medium chance (30-50%) of minor winter weather impacts
across northern portions of the area Friday into Saturday. The
current forecast also suggests that there could be a period of
sub-zero wind chill values Friday night in to Saturday morning.

&&

.AVIATION...
(18Z TAFS)
Issued at 1110 AM CST Sun Jan 7 2024

Limited aviation concerns this morning with light southerly winds
and scattered high clouds. By this afternoon high clouds will
thicken with breezy souther to southeast winds gusting to 15-20
kts for most terminals in OK. Speeds will be lesser for AR
terminals.

Overnight CIGS will begin to develop and lower from west to east.
Additionally, gusty southeasterly winds of 20-30 kts are expected
at all sites. LLWS of 45-55 kts will also develop as a very strong
low level jet develops above the surface.

LLWS may begin to lesson during the day Monday as more of the
winds mix down to the surface. During the morning Monday, CIGS
will continue to lower, by 18Z they will be down to 1-2 kft in OK
and 3-4 kft in AR. Some VIS reductions are possible too as
showers and thunderstorms begin to affect the OK TAF sites. Wind
gusts during these storms could reach 40 kts in some locations.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  40  46  30 /   0  20 100  40
FSM   55  38  45  34 /   0  10 100  40
MLC   57  42  50  30 /   0  20 100  20
BVO   52  38  45  27 /   0  30 100  50
FYV   54  38  46  29 /   0  10 100  60
BYV   49  37  43  32 /   0   0 100  80
MKO   54  40  45  30 /   0  10 100  30
MIO   49  40  45  30 /   0  10 100  60
F10   55  41  48  29 /   0  20 100  20
HHW   56  40  49  32 /   0  20 100  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....10
AVIATION...06
Hazardous weather outlook, Jan 7, 1:13 PM CST, 37 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
113 PM CST Sun Jan 7 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
113 PM CST Sun Jan 7 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Areawide.
	ONSET...This Afternoon and Evening.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...This Afternoon.

DISCUSSION...
Gusty southerly winds will develop across Oklahoma this afternoon,
spreading areawide by late evening. Winds will gust to 20-30 mph.
As a result of the gusty winds and relatively dry air today some
fire weather potential will be present for eastern Oklahoma. This
potential will diminish after sunset.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

MONDAY...Thunderstorm Potential...Winter Weather Potential...High Wind Potential.
TUESDAY...Winter Weather Potential...High Wind Potential.
WEDNESDAY...High Wind Potential.
THURSDAY...Winter Weather Potential...High Wind Potential.
FRIDAY...Winter Weather Potential...High Wind Potential...Dangerous Wind Chill Potential.
SATURDAY...Very High Fire Weather Potential...High Wind Potential...Dangerous Wind Chill Potential.

EXTENDED DISCUSSION...
Gusty winds continue into Monday with gusts of 40-50 mph possible
for most areas. Widespread rain and a few thunderstorms are also
expected. Cooler weather with continued strong gusty winds of
30-40 mph are anticipated Tuesday. A few snow showers could lead
to minor accumulations, especially in northwest AR and far
northeast OK. Another weather system may arrive sometime Thursday
to Saturday bringing very cold temperatures, dangerously low wind
chills, and a chance of snow. Details about this storm remain
uncertain at this time. EMERGENCY MANAGEMENT PLANNING
STATEMENT...

weather.gov/tulsa contains additional information.

Nearby

Wind Advisories in Oklahoma, 2024Wind Advisories in Arkansas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.